# SDR IXXA2023022702

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N613AZ
- Make and model: Boeing 767-300
- Aircraft serial: 30574
- Aircraft time: 87,776 hours, 11,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 141T384078
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Part time: 87,776 hours, 11,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE FOUND ON SKIN @ FS 138.5 FWD OF R AUX PITOT
